6 results
DISTANCE FUNCTIONS ON CONVEX BODIES AND SYMPLECTIC TORIC MANIFOLDS
- Part of
-
- Journal:
- Nagoya Mathematical Journal , First View
- Published online by Cambridge University Press:
- 02 April 2025, pp. 1-23
-
- Article
- Export citation
Sharp gradient estimate, rigidity and almost rigidity of Green functions on non-parabolic RCD(0, N) spaces
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 17 January 2024, pp. 1-54
-
- Article
-
- You have access
- HTML
- Export citation
Continuity of critical exponent of quasiconvex-cocompact groups under Gromov–Hausdorff convergence
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 43 / Issue 4 / April 2023
- Published online by Cambridge University Press:
- 10 February 2022, pp. 1189-1221
- Print publication:
- April 2023
-
- Article
- Export citation
Heisenberg Modules over Quantum 2-tori are Metrized Quantum Vector Bundles
- Part of
-
- Journal:
- Canadian Journal of Mathematics / Volume 72 / Issue 4 / August 2020
- Published online by Cambridge University Press:
- 28 March 2019, pp. 1044-1081
- Print publication:
- August 2020
-
- Article
- Export citation
The Chern–Ricci Flow on Oeljeklaus–Toma Manifolds
-
- Journal:
- Canadian Journal of Mathematics / Volume 69 / Issue 1 / 01 February 2017
- Published online by Cambridge University Press:
- 20 November 2018, pp. 220-240
- Print publication:
- 01 February 2017
-
- Article
-
- You have access
- Export citation
Riemannian surfaces with torsion as homogenization limits of locally Euclidean surfaces with dislocation-type singularities
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 146 / Issue 4 / August 2016
- Published online by Cambridge University Press:
- 01 July 2016, pp. 741-768
- Print publication:
- August 2016
-
- Article
- Export citation